# SDR NACA20130221025

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER FITTING 27L AT BS 1016 IN AFT CARGO PIT EQUIPMENT BAY.  CORROSION ON STRINGER FITTING 27L AT FS 1016, BEYOND ALLOWABLE LIMITS, NEW FITTING INSTALLED IAW BOEING DWG 6549574 REV D.
